# SDR SWAA2017091216311

- Difficulty date: September 9, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 36,647 hours, 17,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT GALLEY EMERGENCY EXIT LIGHT INOP.  R&R BATTERY PACK IAW AMM.
